# SDR IPXA1568812

- Difficulty date: August 14, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Damaged
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO BAY, CARGO TIE DOWN FITTING LUG DAMAGED, BS 820, LBL 22.  R & R CARGO TIE DOWN FITTING LUG IAW SRM 51-40-02-0G, SRM 51-40-05 AND DWG 143N1020.
